01032015

I’ve been getting up with the sun and on to the beach and into the sea every morning. I’ve done a bunch of chores. I’ve spent time with friends. I’ve eaten properly, drunk plenty of water and taken my meds on time. I’ve carried on a bit with the embroidery I’m working on. I’ve done some work.

Med changes:
Lamotrigine: switched from Epitec to dyna Lamotrigine, 300mg.
Serdep: no change, 100mg.
Wellbutrin: no change 150mg.
Methylphenidate: started yesterday morning, 10mg.

Symptoms:
Heartburn, rash, ears feel like changes in altitude, heartburn (those are like previous Epitec side effects – could they be caused by switching generics?). I usually deal with them fine.
Intense and stabby muscle spasm over right side of ribs (stress again?)
Panic attack – the shaky, blurred vision, aches, gutsache and terror version. No obvious trigger or cause.
Messing up reading and writing words by saying the wrong word and seeing the wrong word clearly.
Tearful to the point where not crying is hurting my throat. Too terrified to cry.
Bouts of extreme irritation.

Idk what to do or think. I already mailed my psychiatrist.

I posted to my close friends list on fb that I feel in need of more than ‘like’ getting clicked on stuff – and four people responded with heart emoticons. I logged out. Nobody intends anything but good, but I can’t handle it.

Comments are closed.